Alert archive / New Mexico / High Wind Warnings in 2011
High Wind Warning 26, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this high wind warning at Apr 13, 2011, 3:06 AM MDT for Eddy County, New Mexico. It took effect at Apr 13, 2011, 12:00 PM MDT. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2011, 3:06 AM MDT (09:06 UTC)
- In effect from
- Apr 13, 2011, 12:00 PM MDT
- Expired
- Apr 14, 2011, 6:00 PM MDT
- In force
- 30 hr
- Issued by
- NWS Midland/Odessa, TX
County Eddy County, NM
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 9.1 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4513 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
494 WWUS74 KMAF 130906 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 406 AM CDT WED APR 13 2011 ...HIGH WIND WARNING ISSUED FOR THE GUADALUPE MOUNTAINS TODAY THROUGH THURSDAY... .AN AREA OF SURFACE LOW PRESSURE WILL DEEPEN ACROSS EASTERN NEW MEXICO TODAY...AHEAD OF AN APPROACHING UPPER LEVEL DISTURBANCE. THE MID TO UPPER LEVEL WINDS WILL INCREASE THIS AFTERNOON ACROSS THE GUADALUPE MOUNTAINS. BOTH OF THESE FEATURES WILL RESULT IN HIGH WINDS FIRST DEVELOPING THIS AFTERNOON...AND CONTINUING THROUGH EARLY THURSDAY EVENING. THERE WILL BE A BRIEF BREAK IN HIGH WIND SPEEDS LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING...BUT THEY WILL INCREASE TO ABOVE HIGH WIND LIMITS BY THURSDAY AFTERNOON. NMZ027-TXZ258-132000- /O.UPG.KMAF.HW.A.0017.110413T1800Z-110415T0000Z/ /O.NEW.KMAF.HW.W.0026.110413T1800Z-110415T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 306 AM MDT WED APR 13 2011 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 6 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MDT THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...THIS AFTERNOON THROUGH EARLY THURSDAY EVENING. * WINDS...WEST 30 TO 40 MPH WITH GUSTS UP TO 60 MPH. STRONGER GUSTS POSSIBLE THURSDAY AFTERNOON. * IMPACTS...HIGH PROFILE VEHICLES TRAVELING THROUGH THE MOUNTAINS SHOULD USE CAUTION. AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE...OR STRONG DOWNWARD AIRFLOWS...IF FLYING IN THE VICINITY OF THE GUADALUPE MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
4 follow-up statements
865 WWUS74 KMAF 131934 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 234 PM CDT WED APR 13 2011 ...HIGH WIND WARNING REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON FOR THE GUADALUPE MOUNTAINS... ...WIND ADVISORY IN EFFECT THURSDAY AFTERNOON FOR SOUTHEAST NEW MEXICO PLAINS...TRANS PECOS...PERMIAN BASIN...DAVIS MOUNTAINS AND MARFA PLATEAU... .AN AREA OF SURFACE LOW PRESSURE WILL DEEPEN ACROSS EASTERN NEW MEXICO THIS EVENING...AHEAD OF AN APPROACHING UPPER LEVEL DISTURBANCE. THE MID TO UPPER LEVEL WINDS WILL INCREASE THIS EVENING ACROSS THE GUADALUPE MOUNTAINS. BOTH OF THESE FEATURES WILL RESULT IN HIGH WINDS FIRST DEVELOPING THIS EVENING...AND CONTINUING THROUGH EARLY THURSDAY EVENING. THERE MAY BE A BRIEF BREAK IN HIGH WIND SPEEDS TONIGHT...BUT THEY WILL INCREASE TO AGAIN TO ABOVE HIGH WIND LIMITS LATE TONIGHT AND CONTINUE THROUGH THURSDAY AFTERNOON. WINDY CONDITIONS WILL ALSO DEVELOP ACROSS MUCH OF THE REMAINDER OF WEST TEXAS AND THE SOUTHEAST NEW MEXICO PLAINS BY EARLY THURSDAY AFTERNOON. NMZ027-TXZ258-141000- /O.CON.KMAF.HW.W.0026.000000T0000Z-110415T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 134 PM MDT WED APR 13 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THURSDAY... * TIMING...THROUGH EARLY THURSDAY EVENING. * WINDS...WEST 40 TO 50 MPH WITH GUSTS UP TO 70 MPH. * IMPACTS...HIGH PROFILE VEHICLES TRAVELING THROUGH THE MOUNTAINS SHOULD USE CAUTION. AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE...OR STRONG DOWNWARD AIRFLOWS...IF FLYING IN THE VICINITY OF THE GUADALUPE MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ028-029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-080- 141000- /O.NEW.KMAF.WI.Y.0012.110414T1800Z-110415T0000Z/ EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY- SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN- HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-MARFA PLATEAU- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL... SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON... BIG SPRING...COLORADO CITY...VAN HORN...PECOS...MENTONE... RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...GARDEN CITY... MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...ALPINE... FORT DAVIS...FORT STOCKTON...MARFA 234 PM CDT WED APR 13 2011 /134 PM MDT WED APR 13 2011/ ...WIND ADVISORY IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 7 PM CDT /6 PM MDT/ THURSDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 7 PM CDT /6 PM MDT/ THURSDAY. * TIMING...THURSDAY AFTERNOON. * WINDS...WEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. * IMPACTS...A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
823 WWUS74 KMAF 140809 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 309 AM CDT THU APR 14 2011 ...HIGH WIND WARNING REMAINS IN EFFECT FOR THE GUADALUPE MOUNTAINS TODAY... ...WIND ADVISORY REMAINS IN EFFECT THIS AFTERNOON FOR THE SOUTHEAST NEW MEXICO PLAINS...VAN HORN AND HIGHWAY 54 CORRIDOR...TRANS PECOS...PERMIAN BASIN...DAVIS MOUNTAINS AND MARFA PLATEAU... NMZ027-TXZ258-142015- /O.CON.KMAF.HW.W.0026.000000T0000Z-110415T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 209 AM MDT THU APR 14 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * TIMING...THROUGH THE EARLY EVENING HOURS TONIGHT. * WINDS...WEST 35 TO 45 MPH WITH GUSTS UP TO 65 MPH. * IMPACTS...HIGH PROFILE VEHICLES TRAVELING THROUGH THE MOUNTAINS SHOULD USE CAUTION. AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE...OR STRONG DOWNWARD AIRFLOWS...IF FLYING IN THE VICINITY OF THE GUADALUPE MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ028-029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-080- 142015- /O.CON.KMAF.WI.Y.0012.110414T1800Z-110415T0000Z/ EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY- SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN- HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-MARFA PLATEAU- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL... SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON... BIG SPRING...COLORADO CITY...VAN HORN...PECOS...MENTONE... RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...GARDEN CITY... MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...ALPINE... FORT DAVIS...FORT STOCKTON...MARFA 309 AM CDT THU APR 14 2011 /209 AM MDT THU APR 14 2011/ ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 7 PM CDT /6 PM MDT/ THIS EVENING... * TIMING...THIS AFTERNOON. * WINDS...WEST 25 TO 35 MPH WITH GUSTS NEAR 45 TO 50 MPH. * IMPACTS...A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
811 WWUS74 KMAF 142024 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 324 PM CDT THU APR 14 2011 ...HIGH WIND WARNING REMAINS IN EFFECT FOR THE GUADALUPE MOUNTAINS THIS AFTERNOON AND EARLY EVENING... ...WIND ADVISORY REMAINS IN EFFECT THIS AFTERNOON AND EARLY EVENING FOR THE SOUTHEAST NEW MEXICO PLAINS...VAN HORN AND HIGHWAY 54 CORRIDOR... TRANS PECOS...PERMIAN BASIN...DAVIS MOUNTAINS AND MARFA PLATEAU... NMZ027-TXZ258-150000- /O.CON.KMAF.HW.W.0026.000000T0000Z-110415T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 224 PM MDT THU APR 14 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * TIMING...THROUGH THE EARLY EVENING HOURS. * WINDS...WEST 35 TO 45 MPH WITH GUSTS UP TO 60 MPH. * IMPACTS...HIGH PROFILE VEHICLES TRAVELING THROUGH THE MOUNTAINS SHOULD USE CAUTION. AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE...OR STRONG DOWNWARD AIRFLOWS...IF FLYING IN THE VICINITY OF THE GUADALUPE MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ028-029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-080- 150000- /O.CON.KMAF.WI.Y.0012.000000T0000Z-110415T0000Z/ EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY- SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN- HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-MARFA PLATEAU- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL... SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON... BIG SPRING...COLORADO CITY...VAN HORN...PECOS...MENTONE... RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...GARDEN CITY... MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...ALPINE... FORT DAVIS...FORT STOCKTON...MARFA 324 PM CDT THU APR 14 2011 /224 PM MDT THU APR 14 2011/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... * TIMING...THROUGH THE EARLY EVENING HOURS. * WINDS...WEST 25 TO 35 MPH WITH GUSTS NEAR 45 MPH. * IMPACTS...A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
957 WWUS74 KMAF 150016 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 716 PM CDT THU APR 14 2011 ...WIND WARNING AND ADVISORY HAVE EXPIRED... .THE WIND WARNING FOR THE GUADALUPE MOUNTAINS...AS WELL AS THE WIND ADVISORY FOR THE SOUTHEAST NEW MEXICO PLAINS AND MOST OF WEST TEXAS...HAVE EXPIRED...AS WINDS HAVE FALLEN BELOW WARNING AND ADVISORY CRITERIA. NMZ027-TXZ258-150130- /O.EXP.KMAF.HW.W.0026.000000T0000Z-110415T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 616 PM MDT THU APR 14 2011 ...HIGH WIND WARNING HAS EXPIRED... SUSTAINED WEST WINDS OF 30 TO 40 MPH...AND GUSTING TO 55 MPH...CAN BE EXPECTED OCCASIONALLY FOR THE NEXT COUPLE HOURS...DIMINISHING THEREAFTER. $$ NMZ028-029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-080- 150130- /O.EXP.KMAF.WI.Y.0012.000000T0000Z-110415T0000Z/ EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY- SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN- HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-MARFA PLATEAU- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL... SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON... BIG SPRING...COLORADO CITY...VAN HORN...PECOS...MENTONE... RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...GARDEN CITY... MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...ALPINE... FORT DAVIS...FORT STOCKTON...MARFA 716 PM CDT THU APR 14 2011 /616 PM MDT THU APR 14 2011/ ...WIND ADVISORY HAS EXPIRED... SUSTAINED WEST WINDS OF 20 TO 30 MPH...AND GUSTING TO 45 MPH...CAN BE EXPECTED OCCASIONALLY FOR THE NEXT COUPLE HOURS...DIMINISHING THEREAFTER. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at Apr 12, 11:40 PM MDT, 3 hours 26 minutes earlier.
Area forecast discussion, Apr 12, 11:40 PM MDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1240 AM CDT WED APR 13 2011
.DISCUSSION...
&&
.AVIATION...
VFR CONDITION WITH SOUTHERLY WIND TONIGHT. NOCTURNAL LOW LEVEL
JET AT FST WILL CONTINUE NEXT FEW HOURS THEN SHOULD SLACK OFF
TOWARD MORNING. SURFACE TROUGH WILL DRAG ACROSS THE AREA WITH WIND
BECOMING WESTERLY AND GUSTY DURING THE DAY.
&&
.PREV DISCUSSION... /ISSUED 1004 PM CDT TUE APR 12 2011/
DISCUSSION...
UPDATE TO ALLOW THE RED FLAG WARNING EXPIRE.
FIRE WEATHER...
WINDS WERE DECREASING ACROSS MUCH OF THE AREA...BUT WERE STILL IN
THE 10 TO 20 MPH RANGE OVER THE PERMIAN BASIN AS A LOW LEVEL JET
BEGINS TO INCREASE OVER THE AREA. TEMPERATURES WERE COOLING...SO
RH/S WERE GRADUALLY INCREASING AREAWIDE. SINCE MOST LOCATIONS WERE
BELOW CRITICAL FIRE WEATHER LEVELS...AND DO NOT EXPECT MOST...IF NOT
ALL...TO STAY THAT WAY...WILL ALLOW THE RED FLAG WARNING EXPIRE AT
13/03Z.
RECOVERY WILL BE POOR TO FAIR AS A DRY AIRMASS REMAINS OVER THE
REGION TONIGHT. SOME MOISTURE MAY MAKE IT IN TO THE LOWER TRANS
PECOS WHICH COULD RESULT IN GOOD RECOVERY THERE. MINIMUM AFTERNOON
RH/S WILL DROP BELOW 10 PERCENT IN MOST LOCATIONS WEDNESDAY
AFTERNOON. SOUTHWEST TO WEST WINDS WILL LIKELY EXCEED 20 MPH AGAIN
WEDNESDAY AFTERNOON...FOLLOWED BY POOR RECOVERY WEDNESDAY NIGHT.
THURSDAY STILL APPEARS TO BE A DANGEROUS FIRE WEATHER DAY AS WINDS
INCREASE FURTHER...AND RH/S DROP EVEN FURTHER INTO THE SINGLE
DIGITS. THEREFORE...WILL LEAVE THE CURRENT RED FLAG WARNING FOR
WEDNESDAY...WEDNESDAY NIGHT AND THURSDAY INTACT.
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM NOON WEDNESDAY TO 9 PM MDT THURSDAY FOR
THE FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN
NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
HIGH WIND WATCH FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
AFTERNOON FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS OF
EDDY COUNTY.
TX...RED FLAG WARNING FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 10
PM CDT /9 PM MDT/ THURSDAY FOR THE FOLLOWING ZONES...
ANDREWS...BORDEN...CRANE...DAVIS/APACHE MOUNTAINS AREA...
DAWSON...ECTOR...GAINES...GLASSCOCK...GUADALUPE MOUNTAINS...
HOWARD...LOVING...MARFA PLATEAU...MARTIN...MIDLAND...
MITCHELL...PECOS...REAGAN...REEVES COUNTY AND UPPER TRANS
PECOS...SCURRY...UPTON...VAN HORN AND HIGHWAY 54 CORRIDOR...
WARD...WINKLER.
HIGH WIND WATCH FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
AFTERNOON FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.
&&Hazardous weather outlook, Apr 13, 2:57 AM MDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 357 AM CDT WED APR 13 2011 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-140900- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 357 AM CDT WED APR 13 2011 /257 AM MDT WED APR 13 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT DANGEROUSLY DRY AND WINDY CONDITIONS WILL CONTINUE ACROSS THE REGION AGAIN TODAY AND TONIGHT. A RED FLAG WARNING REMAINS IN EFFECT FOR MOST OF THE AREA. HIGH WINDS WILL ALSO BE POSSIBLE ACROSS THE GUADALUPE MOUNTAINS... A HIGH WIND WARNING IS IN EFFECT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THESE SAME VERY DRY AND WINDY CONDITIONS ARE EXPECTED AGAIN THURSDAY... BUT THURSDAY WILL BE EVEN MORE OF A HIGH IMPACT DAY. A RED FLAG WARNING REMAINS IN EFFECT FOR MOST OF THE AREA WITH A HIGH WIND WARNING FOR THE GUADALUPE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 1:34 PM MDT | Wind Advisory | MAF | Eddy, Lea | 28 hr |
Nearby
High Wind Warnings in New Mexico, 2011High Wind Warnings in Texas, 2011Every high wind warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.